# SDR SWAA2013080118761

- Difficulty date: July 26, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHTS INOPERATIVE, FOUND WIRE BROKEN.  REPAIRED WIRE IAW SWPM.
